MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Model Number 119112
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the water in the foley catheter balloon was difficult to deflate during pretest.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The reported failure is within specification as the reported failure could not be reproduced.The product was not used for patient treatment or diagnosis.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A device history record review was not required as the investigation was unconfirmed.The investigation was concluded, and no additional action is required at this time.As the reported event is unconfirmed neither a risk review nor labeling review is required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14593036
Report Number1018233-2022-04358
Device Sequence Number20213045
Product Code EZL
UDI-Device Identifier00801741046018
UDI-Public(01)00801741046018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Model Number119112
Device Catalogue Number119112
Device Lot NumberNGEU0867
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown